# SDR TWAA9811506

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK AT STA 965, THE BULKHEAD WEB HAD 2 EACH CRACKS APPROX 2 INCHES LONG AT WL 200, JUST INBD OF LONGERON 18R.  REPLACED FULL BULKHEAD WEB WITH SAME AS ORIGINAL .032 INCH 7075T6 ALUMINUM MATERIAL.  ATTACHED WITH MS L0470AD RIVETS AND HLT HI LOKS, ALL FASTENERS AND PARTS INSTALLED WITH FAYING SURFACE SEALANT.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
